# SDR CA041021007

- Difficulty date: September 14, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 40,288 hours
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F26
- System (JASC): 7314 · Engine Fuel Pump
- Part: Hmu
- Part number: 6055T19P14
- Condition: Failed
- Location: Engine
- Part time: 35,795 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLETION OF ENGINE GROUND RUNS AFTER AN ENGINE CHANGE, THE ENGINE BOTTOM GOVERNING FUNCTION COULD NOT BE CONSISTENTLY ENABLED AS REQUIRED BY THE CHECK.  IT WOULD INTERMITTENTLY FAULT TO A LOWER THAN SELECTED RPM. THE HMU WAS REPLACED AND SENT TO THE MANUFACTURER FOR INSPECTION AND REPAIR.
